MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET 31G X 8MM PEN NEEDLES

HTL-STREFA S.A. DROPLET 31G X 8MM PEN NEEDLES
Model Number 31GX8MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Event or Problem Description
The patient is a diabetic who is physically handicap and also visually impaired.She recently started using your droplet pen needles and has found after her injection, when she attempts to replace the outer/larger needle cap to cover the actual needle, the outer cap does not stay secure on the needle's plastic ring.When removing the needle from the pen, the outer cap falls off and a person can easily be poked with the needle.This does not only happen to her but other caregivers who are giving her injections.
 
Event or Problem Description

Brand Name
DROPLET 31G X 8MM PEN NEEDLES
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key13822735
Report Number9613304-2022-00003
Device Sequence Number16694617
Product Code FMI
UDI-Device Identifier05907996093052
UDI-Public(01)05907996093052(17)260601(10)B56M8
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2026
Device Model Number31GX8MM
Device Catalogue Number8309
Device Lot NumberB56M8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer02/21/2022
Initial Report FDA Received Date03/19/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale